# SDR USAA2011111400026

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,583 hours, 8,967 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: E0052R14B19SNF
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATING SYSTEM TEST FAULTED.  REMOVED & REPLACED CONTACTOR 3XC IAW AIRBUS MAINTENANCE MANUAL 24-25-55.
